# SDR AALA201907309009

- Difficulty date: July 28, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 16,536 hours, 4,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR DAMPER BOTTLE NITROGEN PRESSURE BELOW LIMITS. MAINTENANCE SERVICED DAMPER TO PROPER PRESSURE PER AMM 52-40-00.
